Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/18768
Title: Algorithm for prime length discrete cosine transforms
Authors: Chan, YH 
Siu, WC 
Issue Date: 1990
Publisher: Institution of Engineering and Technology
Source: Electronics letters, 1990, v. 26, no. 3, p. 206-208 How to cite?
Journal: Electronics letters 
Abstract: A new algorithm is introduced such that we can realise a discrete cosine transform by correlations. This algorithm can be applied to any odd prime length DCT and is most suitable for VLSI implementation.
URI: http://hdl.handle.net/10397/18768
ISSN: 0013-5194
EISSN: 1350-911X
DOI: 10.1049/el:19900139
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

9
Last Week
0
Last month
0
Citations as of Sep 10, 2017

WEB OF SCIENCETM
Citations

5
Last Week
0
Last month
0
Citations as of Sep 5, 2017

Page view(s)

41
Last Week
2
Last month
Checked on Sep 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.